# SDR ASAA2022041337980

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,578 hours, 14,450 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: B0E23530001SD
- Condition: Degraded
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU REPLACEMENT, FOUND AIR INLET SEAL MEASURES 1.25". REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED APU INLET SEAL PER B737-800 AMM 49-15-11-000-801 AND AMM 49-15-11-400-801.
